# SDR SIMA200128503

- Difficulty date: October 11, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND SERVICE DOOR CENTER SILL CORRODED.  REPAIRED SERVICE DOOR CENTER SILL IAW EMB145 SRM AND EMB REPAIR STATEMENT GST-3309/01.  (M)
